Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on the location of the zeros of polynomials


Author: Ruth E. O’Donnell
Journal: Proc. Amer. Math. Soc. 3 (1952), 116-119
MSC: Primary 41.1X
MathSciNet review: 0046478
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.1X

Retrieve articles in all journals with MSC: 41.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0046478-7
Article copyright: © Copyright 1952 American Mathematical Society